# SDR SIMA201021402

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 14,498 hours, 12,571 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3636 THE CREW REPORTED THAT THE NUMBER 2 PACK WAS INOPERABLE AT FLIGHT LEVEL 23000 AND WOULD NOT RESET.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO DIVERT CAE. THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-ACTIVATED OUTFLOW VALVES IAW EMB AMM 21-31-04.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM TASK 21-31-00-700-804-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
